# SDR USAA2010071391412

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 655073337
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON SHEAR TIE AT BS 664, LBL 65.5.  REPLACED SHEAR TIE AT BS 664, LBL 65.5 IAW B737 SRM 51-10-02 & BOEING DRAWING 65-50733 & 65-45409.
